Plane sections of arthmetically normal curves in ℙ3

  • Luca Chiantini
  • Ferruccio Orecchia
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1389)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [GAC]
    Arbarello A., Cornalba M., Griffith P.A., Harris J. GEOMETRY OF ALGEBRAIC CURVES Springer 1985.Google Scholar
  2. [CGO]
    Ciliberto C., Geramita A., Orecchia F. Some remarks on a theorem of Hilbert-Burch (to appear in Boll. UMI 1988).Google Scholar
  3. [E]
    Ellingsrud G. Sur le schéma de Hilbert des varietés algébriques de ℙe a côone de Cohen-Maculay. Ann.Sci.Ec.Norm.Sup. 4 (8) (1975) 423–432.MathSciNetzbMATHGoogle Scholar
  4. [GM]
    Geramita A., Migliore J. Hyperplane sections of a smooth curve in ℙ3. (preprint).Google Scholar
  5. [GP]
    Gruson, L., Peskine C. Genre des courbes dans l'espace projectif. Lect.Notes.Math. 687 (1978) 31–59.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [H]
    Harris J. The genus of space curves. Math.Ann. 249 (1980) 191–204.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [AG]
    Hartshorne R. ALGEBRAIC GEOMETRY Springer 1977.Google Scholar
  8. [O]
    Orecchia F. Points in generic position and conductor of curves with ordinary singularities. J.Lond Math.Soc. (2) 24 (1981) 85–86.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [PS]
    Peskine C., Szpiro L. Liaison des variétés algébriques I. Inv.Math. 26 (1974) 271–302.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [S]
    Sauer T. Smoothing projectively Cohen-Macaulay space curves. Math. Ann. 272 (1985) 83–90.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Luca Chiantini
    • 1
  • Ferruccio Orecchia
    • 1
  1. 1.Dipartimento di Matematica e ApplicazioniUniversita di NapoliNapoliItaly

Personalised recommendations